MathSciNet Relay Station
MathSciNet bibliographic data
MR2372482 (2008m:35323) 35Q55 (35B40 58J35)
Banica, V. The nonlinear Schrödinger equation on hyperbolic space. Comm. Partial Differential Equations 32 (2007), no. 10-12, 1643–1677.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement